# SDR 9WGA2020121234401

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446F
- Aircraft serial: 26344
- Aircraft time: 87,257 hours, 16,921 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 HIGH EGT, COMPRESSOR STALL, VIBRATION.  RAN ENGINE LIMIT SURGE/STALL CHECKLIST.  SHUTDOWN ENGINE AND RETURNED TO SHV.
